# SDR IPXA10562891

- Difficulty date: September 6, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS879, RBL45 TO RBL 60 FLOORBEAM IS CORRODED.  REPAIR IAW ATS ER 10-4496, DATED 9-30-10.
